# SDR QXEA9500121

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Loose
- Location: Cockpit
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - OVERHEAD LIGHT IN COCKPIT AND CABIN FLOOR LIGHTS FLASH INTERMITTENTLY.  RESET OVERHEAD LIGHT IN COCKPIT AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
